# SDR 2005FA0001088

- Difficulty date: May 13, 2005
- Submitted: August 2, 2005
- Operation: General aviation
- Aircraft: N825CD
- Make and model: Cirrus SR22
- Aircraft serial: 0189
- Engine: Cont IO550*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: MN1300
- Condition: Corroded
- Location: Elt
- Component: Elt, Ack
- Component part number: E01
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND ELT FOUND WITH BATTERIES IN THIS CORRODED CONDITION.  (K)
